# SDR IPXA1564708

- Difficulty date: January 22, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 24,460 hours, 16,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, MAIN CARGO DOOR INTERIOR, MECHANICAL DAMAGE ON FRAME INNER FLANGE AND WEB AT BS 581, WL 215.  REPAIRED IAW ER11-01275 AND EO B757-5230-41368-A.
